On the dynamics of elementary nonlinear pulse systems containing a distributed section
Doklady Akademii Nauk, Tome 193 (1970) no. 4, pp. 770-773
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_193_4_a9,
author = {A. S. Alekseev},
title = {On the dynamics of elementary nonlinear pulse systems containing a distributed section},
journal = {Doklady Akademii Nauk},
pages = {770--773},
year = {1970},
volume = {193},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_193_4_a9/}
}
A. S. Alekseev. On the dynamics of elementary nonlinear pulse systems containing a distributed section. Doklady Akademii Nauk, Tome 193 (1970) no. 4, pp. 770-773. http://geodesic.mathdoc.fr/item/DAN_1970_193_4_a9/